Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 1, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 1, 2011, 3:15 AM EST. It took effect at Jan 1, 2011, 11:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 3:15 AM EST (08:15 UTC)
- In effect from
- Jan 1, 2011, 11:00 AM EST
- Expired
- Jan 1, 2011, 4:15 PM EST
- In force
- 5 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
073 WHUS73 KAPX 010815 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 315 AM EST SAT JAN 1 2011 LHZ345-346-011615- /O.UPG.KAPX.GL.A.0014.110101T1600Z-110102T1000Z/ /O.EXB.KAPX.GL.W.0034.110101T1600Z-110102T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 315 AM EST SAT JAN 1 2011 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-341-342-344>346-011615- /O.EXT.KAPX.GL.W.0034.110101T1000Z-110102T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 315 AM EST SAT JAN 1 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ347>349-011615- /O.UPG.KAPX.GL.A.0014.110101T1600Z-110102T1000Z/ /O.NEW.KAPX.SC.Y.0001.110101T1600Z-110102T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 315 AM EST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-011615- /O.NEW.KAPX.SC.Y.0001.110101T1600Z-110102T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 315 AM EST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
767 WHUS73 KAPX 011608 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1108 AM EST SAT JAN 1 2011 LSZ321-322-020000- /O.UPG.KAPX.SC.Y.0001.000000T0000Z-110102T1200Z/ /O.EXA.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1108 AM EST SAT JAN 1 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ347-020000- /O.UPG.KAPX.SC.Y.0001.000000T0000Z-110102T1200Z/ /O.EXA.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1108 AM EST SAT JAN 1 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-341-342-344>346-020000- /O.CON.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1108 AM EST SAT JAN 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-020000- /O.CON.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 1108 AM EST SAT JAN 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ348-349-020000- /O.CON.KAPX.SC.Y.0001.000000T0000Z-110102T1200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1108 AM EST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
199 WHUS73 KAPX 012115 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EST SAT JAN 1 2011 LHZ348-349-020515- /O.UPG.KAPX.SC.Y.0001.000000T0000Z-110102T1200Z/ /O.EXA.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 415 PM EST SAT JAN 1 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-341-342-344>346-020515- /O.CON.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 415 PM EST SAT JAN 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-020515- /O.CON.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 415 PM EST SAT JAN 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-322-020515- /O.CON.KAPX.GL.W.0034.000000T0000Z-110102T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 415 PM EST SAT JAN 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 1, 3:10 AM EST, 5 minutes earlier.
Area forecast discussion, Jan 1, 3:10 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
310 AM EST SAT JAN 1 2011
.SYNOPSIS.../ISSUED AT 310 AM/
TODAY WILL TURN WINDY AND COLDER AS LOW PRESSURE OVER LAKE SUPERIOR
DEEPENS AND LIFTS TO JAMES BAY BY EVENING. THE ASSOCIATED COLD FRONT
WILL CROSS THE GREAT LAKES REGION EARLY THIS MORNING. BLUSTERY WINDS
BEHIND THIS FRONT WILL DELIVER MUCH COLDER AIR BACK INTO THE REGION.
WINDS WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH...AS
TEMPERATURES FALL. WIND CHILL VALUES WILL DROP TO NEAR ZERO AT TIMES
THIS AFTERNOON. LAKE EFFECT SNOW WILL GRADUALLY DEVELOP THIS
AFTERNOON...AND PERSIST INTO SUNDAY. THE SEVERELY DEPLETED SNOW
COVER...WILL BE REPLENISHED...WITH FRESH ACCUMULATIONS EXPECTED TO
SOME AREAS. THE LAKE EFFECT WILL BE INTERRUPTED OR ENHANCED NEXT
WEEK...AS A SERIES OF WEAK ALBERTA CLIPPERS MOVE THROUGH.
&&
.SHORT TERM.../ISSUED AT 310 AM/...TODAY
DEEP SURFACE LOW CURRENTLY OVER THE UPPER MISSISSIPPI VALLEY WILL
TRACK NE THRU LAKE SUPERIOR THIS MORNING AND INTO ONTARIO BY THIS
AFTERNOON. ASSOCIATED STRONG COLD FRONT WILL SWEEP THRU OUR CWA
BETWEEN 12Z AND 18Z...WITH RAPID CAA TAKING PLACE IMMEDIATELY BEHIND
IT. 850 MB TEMPS DROP FROM +2 C AT 12Z TO -14 C BY 18Z TO -20 C BY
THIS EVENING. PRONOUNCED DRY SLOT WILL ALSO SLIDE INTO THE REGION
IMMEDIATELY BEHIND THE COLD FRONT...AS SW WINDS STRENGTHEN TO 15 TO
25 MPH WITH HIGHER GUSTS EXPECTED. ARRIVAL OF DRY SLOT AND
STRENGTHENING WINDS WILL BRING LINGERING DRIZZLE/RAIN/AREAS OF FOG
TO AN END... AND WILL PROVIDE A TEMPORARY DIMINISH IN LOW CLOUD
COVER DURING THE MORNING. SW FLOW LAKE EFFECT SNOW SHOWERS WILL
DEVELOP THIS AFTERNOON AS DELTA T'S JUMP INTO THE LOWER 20S BY
EVENING. DRY AIR AND LOW INVERSION HEIGHTS WILL INITIALLY LIMIT
INTENSITY OF LAKE EFFECT SNOW SHOWERS THAT DEVELOP...KEEPING
AFTERNOON SNOWFALL IN THE LIGHT SIDE. EXPECT LESS THAN AN INCH OF
NEW SNOW BY THIS EVENING FOR THE STRAITS AREA AND NW LWR MICHIGAN...
AS TEMPS DROP BELOW FREEZING FROM WEST TO EAST THROUGHOUT THE DAY.
&&
.LONG TERM.../ISSUED AT 310 AM/...TONIGHT AND BEYOND
DELTA T'S WILL HOLD IN THE LOWER 20S TONIGHT...WITH GUSTY W/SW WINDS
CONTINUING TO TARGET THE STRAITS AREA...TIP OF THE MIT AND MUCH OF
NW LWR MICHIGAN FOR HIGHEST POPS AND SNOW AMOUNTS. 900-700 MB RH
WILL INCREASE...BUT ONLY TO 60-70 PCT AS SOME LOW LEVEL MOISTURE
WRAPS BACK INTO NRN MICHIGAN. MODEST INVERSION HEIGHTS AROUND 5-6
KFT AND LESS-THAN-IDEAL RH VALUES WILL KEEP NEW SNOW AMOUNTS JUST
BELOW ADVISORY CRITERIA TONIGHT...WITH SW FLOW AREAS RECEIVING 1 TO
3 INCHES. TEMPS WILL CONTINUE THEIR DOWNWARD SPIRAL TONIGHT...
BOTTOMING OUT IN THE TEENS OVERNIGHT.
AMPLE OVER-LAKE INSTABILITY (DELTA T'S IN THE UPPER TEENS) AND
PERSISTENT W/SW FLOW WILL CONTINUE TO PRODUCE LAKE EFFECT SNOW
SHOWERS TARGETING THE STRAITS...TIP OF THE MIT AND NW LWR MICHIGAN
THRU SUNDAY. OVERALL...VERY LITTLE CHANGES ON SUNDAY AS 900-700 MB
RH HOLDS AROUND 60-70 PCT AND INVERSION HEIGHTS STAY AROUND 5-6 KFT.
EXPECT ANOTHER 1 TO 3 INCHES FOR SW FLOW AREAS ON SUNDAY...WITH
ANOTHER INCH OR TWO SUNDAY NIGHT. TEMPS WILL NOT GO VERY FAR ON
SUNDAY...WITH AFTERNOON HIGHS IN THE UPPER TEENS TO LOWER 20S. LOW
TEMPS SUNDAY NIGHT WILL DROP BACK INTO THE TEENS.
A CLIPPER SYSTEM WILL SWING THRU NRN MICHIGAN MONDAY NIGHT INTO
TUESDAY...PROVIDING SOME SYNOPTIC SUPPORT AND MID LEVEL MOISTURE TO
ENHANCE THE ONGOING LAKE EFFECT SNOW EVENT. WINDS WILL SHIFT BACK TO
THE SW AHEAD OF THIS SYSTEM...PUSHING THE HIGHEST POPS FURTHER INTO
ERN UPR MICHIGAN WHILE SNOWFALL IS ENHANCED ACROSS THE STRAITS AND
FAR NWR LWR MICHIGAN AS THE FAST-MOVING LOW SLIDES THRU LAKE
SUPERIOR. NEAR NORMAL TEMPS ARE EXPECTED DURING THE FIRST HALF OF
THE WORK WEEK...WITH AFTERNOON HIGHS IN THE 20S AND OVERNIGHT LOWS
IN THE TEENS.
&&
.MARINE.../ISSUED AT 310 AM/
LOW PRESSURE TRACKING INTO WESTERN LAKE SUPERIOR SATURDAY MORNING
WILL PUSH A STRONG COLD FRONT THROUGH THE AREA...WITH A STRONG PUSH
OF COLDER AIR IN ITS WAKE HELPING TAP INTO SOME VERY STRONG WINDS
ALOFT. GALE FORCE WINDS ARE EXPECTED TO DEVELOP FROM WEST TO EAST
THRU THE DAY FOR LAKE MICHIGAN AND PORTIONS OF FAR NRN LAKE HURON.
LAKE EFFECT SNOW SHOWERS WILL DEVELOP...MAINLY OFF LAKE MICHIGAN.
COLD AND BLUSTERY CONDITIONS WILL CONTINUE THROUGH SUNDAY AND INTO
MONDAY...BEFORE A RELAXING PRESSURE GRADIENT BRINGS ABOUT LOWER
WINDS AND WAVES INTO EARLY NEXT WEEK.
RUNYAN/LAWRENCE
&&
.AVIATION.../ISSUED AT 1225 AM/...VALID FOR 06Z TAFS
WINDS ARE LIGHT...SO THAT THE FOG WILL CONTINUE UNTIL THE COLD FRONT
MOVES INTO THE REGION. THEN THE RAIN WILL RETURN AND WITH THE
INCREASE IN THE WIND THE LOW CLOUDS AND FOG WILL BEGIN TO CLEAR TO
PROBABLY MVFR CATEGORIES. THIS WILL BE THE CASE THROUGH THE NEXT 24
HOURS.
JSL
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...DENSE FOG ADVISORY UNTIL 7 AM EST THIS MORNING FOR MIZ008-
015>019-021>024-027>030-033>036-041-042.
LM...GALE WARNING UNTIL 7 AM EST SUNDAY FOR LMZ323-341-342-344>346.
LH...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY
FOR LHZ347>349.
GALE WARNING FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY FOR
LHZ345-346.
LS...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 7 AM EST SUNDAY
FOR LSZ321-322.
&&Hazardous weather outlook, Dec 31, 4:13 PM EST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 413 PM EST FRI DEC 31 2010 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 011200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 413 PM EST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 1 AM TONIGHT...MAINLY ALONG AND SOUTH OF A LINE FROM ALPENA TO HOUGHTON LAKE. SEVERE THUNDERSTORMS ARE NOT EXPECTED. IN ADDITION...AREAS OF DENSE FOG WILL PERSIST THROUGH THE NIGHT... PARTICULARLY ACROSS THE HIGHER TERRAIN OF NORTHERN LOWER MICHIGAN... WITH VISIBILITIES OCCASIONALLY REDUCED TO NEAR ZERO. GALE FORCE WINDS WILL DEVELOP LATE TONIGHT ACROSS THE LAKE MICHIGAN NEARSHORE WATERS. PLEASE SEE THE LATEST MARINE FORECAST FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE FORCE WINDS ARE EXPECTED INTO SATURDAY NIGHT ACROSS THE NEARSHORE WATERS SURROUNDING BOTH LAKE MICHIGAN AND LAKE HURON. RECENT WARM AND WET WEATHER MAY LEAD TO AN INCREASED THREAT FOR FLOODING DUE TO ICE JAMS ON NORTHERN MICHIGAN RIVERS THROUGH THE WEEKEND. RAPID COOLING EXPECTED IN THE WAKE OF A COLD FRONT MAY RESULT IN WET ROADS BECOMING ICY AND SLICK RATHER QUICKLY SATURDAY AFTERNOON. LAKE EFFECT SNOW SHOWERS IN SOUTHWEST FLOW WILL LEAD TO SOME SNOW ACCUMULATIONS SATURDAY NIGHT INTO SUNDAY ACROSS PARTS OF NORTHWEST LOWER MICHIGAN AND TIP OF THE MITT COUNTIES...AND INTO PARTS OF MACKINAC AND SOUTHEAST CHIPPEWA COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AMOUNTS OVER THE COMING DAYS. IN ADDITION...SPOTTERS SHOULD RELAY ANY REPORTS OF ICE JAMS AND/OR FLOODING. LAWRENCE
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:15 AM EST | Gale Warning | APX | 24 hr | |
| Jan 1, 11:16 AM EST | Wind Advisory | APX | Antrim, Benzie, Emmet, Leelanau, Manistee | 8 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.